Comparison theorem for solutions of backward stochastic differential equations with continuous coefficient. (English) Zbl 1004.60063

J. P. Lepeltier and J. San Martin proved [Stat. Probab. Lett. 32, No. 4, 425-430 (1997; Zbl 0904.60042)] the existence of a minimal solution for one-dimensional backward stochastic differential equations, where the coefficient is continuous and has linear growth, and it is easy to see that there is also a maximal solution. The authors prove here a comparison theorem for BSDE’s in this case for the minimal (resp. the maximal) solutions.


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60G44 Martingales with continuous parameter


Zbl 0904.60042
Full Text: DOI


[1] Briand, P.; Coquet, F.; Hu, Y.; Mémin, J.; Peng, S., A converse comparison theorem for BSDEs and related properties of \(g\)-expectation, Electron. Comm. Probab., 5, 101-117 (2000) · Zbl 0966.60054
[2] Cao, Z.; Yan, J., A comparison theorem for solutions of stochastic differential equations, Adv. Math. (China), 28, 304-308 (1999) · Zbl 1054.60505
[3] Kobylanski, M., Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab., 28, 558-602 (2000) · Zbl 1044.60045
[4] Lepeltier, J. P.; Martin, J. S., Backward stochastic differential equations with continuous coefficient, Statist. Probab. Lett., 32, 425-430 (1997) · Zbl 0904.60042
[5] Mao, X., Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients, Stochastic Process. Appl., 58, 281-292 (1995) · Zbl 0835.60049
[6] Pardoux, E.; Peng, S., Adapted solution of a backward stochastic differential equation, Systems Control Lett., 14, 51-61 (1990) · Zbl 0692.93064
[7] Peng, S., A generalized dynamic programming principle and Hamilton-Jacobi-Bellman equations, Stochastics, 38, 119-134 (1992) · Zbl 0756.49015
[8] Peng, S., Backward stochastic differential equation and its application in optimal control, Appl. Math. Optim., 27, 125-144 (1993) · Zbl 0769.60054
[9] Peng, S., Peng, S., 1999. Monotonic limit theorem of BSDE and nonlinear decomposition theorem of Doob-Meyer’s type, Probab. Theory Related Fields, 113, 473-499 (1999) · Zbl 0953.60059
[10] Situ, R., On solutions of backward stochastic differential equations with jumps and applications, Stochastic Process. Appl., 66, 209-236 (1997) · Zbl 0890.60049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.